# SDR 2006FA0001208

- Difficulty date: October 10, 2006
- Submitted: December 22, 2006
- Operation: General aviation
- Aircraft: N6879A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954104
- Engine: Lyc TIO540C1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Leaking
- Location: Eng Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING, TURBOCHARGER AIR LINE TO FUEL PUMP.  (K)
